Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Lump in the sternoclavicular joint. Have shoulder pain and impingement. MRI suggested. Sudden weight gain. Any ideas?

Hi I have a lump on my sternoclavicular joint . Had shoulder pain and impingement for about a year but this is recent and seemed to appear after I slept awkwardly. I have to go for an MRI . I ve gained weight recently more than usual and been quite tired but not exhausted. Just a bit tired probably because of lack of sleep with the sore shoulder. Bizarrely it s not as painful nor is the lump but I m obviously worried.
Asked On : Mon, 17 Dec 2012
Answers:  1 Views:  311
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The lump on the sternoclavicular joint is likely to be due to an enlarged lymph node or an inflamed bursa of the joint. An MRI scan will help in proper diagnosis. The pain in the shoulder is commonly seen due to bursitis or tendonitis.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor